Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Risk of stroke and chemotherapy

Premium Questions

doctor1 MD

Can a cancer patient taking chemo is suffering from stroke as well, can she take any ayurved medicine? ...

doctor1 MD

Would stopping chemo be a big risk ? ...

doctor1 MD

am i at risk for a stroke? im 6'1" 193lbs don't smoke cigs, hardly ever drink but i tried some drugs recently, and was concenred if i did them again if i would likely have a stroke ...

doctor1 MD

which they said it about 2% risk of getting a stroke from this test but after test they will discuss surgery risk what if risk is more then ....where he is right now ,, they said he can get another stroke ...

doctor1 MD

What allergic reactions can I have when handling my dad's chemo meds and his laundry?

Public Forum Discussions

doctor1 MD

: Will my mother be able to continue with her chemotherapy after suffering a stroke? ...My mother suffered several ischemic strokes over the past 5 days. They have not detected anything ...

doctor1 MD

I am currently undergoing chemotherapy for breast cancer. It is administered via an implanted port ... Alteplase to clear my port. From what i have read Alteplase is for strokes and heart problems to disolve ...

doctor1 MD

. His ability to walk or move his right hand was bad also. I thought it might have been a stroke . He ... the pain in his side and breathing problem be a sign of a stroke also? And if all of this does point ...

doctor1 MD

iv and now tamoxifen. Does this put me at a higher risk factor now? What are the recovery ...

doctor1 MD

chemotherapy and will have MRI Monday to determine size. It is pressing on her rectum and bladder and she has ... the tumor to increase in size, etc. I believe she also had a small stroke last Weds. and has not sought ...

doctor1 MD

My mother had a stroke today. She seems fine now. Is everything OK? She went for an MRI, but no results have come back yet. She had a stroke at about 3:30 pm today and when I went to the hospital about ...

doctor1 MD

Strokes run in my family, at 29 what can I do to lessen the risk? My dads side has really been hit hard with stroke in my grandmothers. I exersize every day what else can I do to lower my risk? Thank ...

doctor1 MD

What is the correct excercise/s to lower the risk of stroke? Here are the choices Lifting Weights Sprinting Walking If you opt for cardio what type? Sprinting or aerobic like walking ...

doctor1 MD

and a much older drug? Am I correct that it is prescribed for people with a high risk of stroke and blood ...

doctor1 MD

problems. He is a type 2 diabetic with hypertension. He is worried the med may contribute more stroke risk ...my husband had a small stroke leaving slight expressive aphasia. this happened about 2 hours after ...

Mobile Questions and Answers

doctor1 MD

You need to contact her oncologist immediately and bring her to the emergency room. She needs an evaluation right away to figure out what is going on. They could also start treatment on whatever is causing it. It could be side effects from the medicine or even a stroke. Don't delay. Hope this answers your query. Let us know if you have further questions.

doctor1 MD

Welcome to HCM Chances are high indeed Aggressive investigation and management of underlying cause and risk factors – are necessary and will be of help. Regards

doctor1 MD

Hello Its better if this can be avoided. Tattoing may increase risk of infection to patient on chemotherapy. Thanks